# SDR AALA971116

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT WING FORWARD BOTTLE PIN BUSHING CORRODED BEYOND LIMITS.  REPLACED BOTTLE PIN BUSHING SRM 51-10-1.  TST:  75,765 HOURS.  CYCLES:  52,034.  (X)
